The normalized Banzhaf value and the Banzhaf share function

J.R. van den Brink, G. van der Laan

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationGame Theory and Applications (Vol IV)
EditorsL.A. Petrosjan, V.V. Mazalov
Place of PublicationNew York
PublisherNova Science
Pages11-31
ISBN (Print)1560726296
Publication statusPublished - 1998

Cite this

van den Brink, J. R., & van der Laan, G. (1998). The normalized Banzhaf value and the Banzhaf share function. In L. A. Petrosjan, & V. V. Mazalov (Eds.), Game Theory and Applications (Vol IV) (pp. 11-31). Nova Science.